# SDR DLM8K070082

- Difficulty date: February 4, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 36,658 hours, 28,819 cycles
- Engine: Pwa JT8D219
- Engine time: 36,616 hours, 28,993 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726003
- Condition: Making Metal
- Location: Nr 2
- Part time: 36,616 hours, 28,993 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR TWO ENG LOUD BAND ON TAKEOFF ROLL.  METAL FOUND IN TAIL PIPE.  FOUND SMALL METAL PARTICLES IN TAIL PIPE.  REPLACED NR 2 ENG PER TRANSMITAL CARDS.
